MathSciNet Relay Station
MathSciNet bibliographic data
MR1695111 (2000i:11157) 11P32 (11B25)
Sun, Zhi-Wei On integers not of the form $\pm p\sp a\pm q\sp b$. Proc. Amer. Math. Soc. 128 (2000), no. 4, 997–1002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement